| Catalog Number |
B1080-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported the procedure was to treat a lesion in the superficial femoral artery that was non-tortuous.The armada 35 balloon ruptured when inflated above nominal pressure (exact pressure unknown).A non-abbott balloon was used as the replacement device.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.